A method for solving optimal control problems
Doklady Akademii Nauk, Tome 306 (1989) no. 6, pp. 1301-1304
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_306_6_a3,
author = {E. N. Orel},
title = {A method for solving optimal control problems},
journal = {Doklady Akademii Nauk},
pages = {1301--1304},
year = {1989},
volume = {306},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_306_6_a3/}
}
E. N. Orel. A method for solving optimal control problems. Doklady Akademii Nauk, Tome 306 (1989) no. 6, pp. 1301-1304. http://geodesic.mathdoc.fr/item/DAN_1989_306_6_a3/